Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 66, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Jul 14, 2012, 10:32 AM CDT for Harris County, Liberty County, Texas. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2012, 10:32 AM CDT (15:32 UTC)
- Expired
- Jul 16, 2012, 9:34 AM CDT
- In force
- 47 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Harris County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 59 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Luce Bayou near Huffman (HFFT2).
- Action stage
- 67.5 ft
- Minor stage
- 70.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08071250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
430
WGUS84 KHGX 141532
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1032 AM CDT SAT JUL 14 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SPRING CREEK...WEST FORK SAN JACINTO.
THE RIVER FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH MAYDE CREEK...SAN BERNARD
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-151532-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120717T0600Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T0000Z.NR/
1032 AM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE CYPRESS CREEK AT GRANT ROAD
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SATURDAY THE STAGE WAS 44.8 FEET
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE RIVER IS FALLING NOW BUT WILL SLOWER THAN ANTICIPATED DUE
TO WATER COMING IN FROM UPSTREAM. THE RIVER SHOULD REMAIN AT MAJOR
FLOODING LEVELS FOR THE NEXT 36 HOURS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
CYPRESS CREEK
GRANT ROAD 37 44.8 SAT 10 AM 42.1 38.0 33.9 27.7
$$
TXC201-339-151200-
/O.EXT.KHGX.FL.W.0065.000000T0000Z-120715T1200Z/
/WFDT2.1.ER.120714T0912Z.120714T1416Z.120715T0000Z.NO/
1032 AM CDT SAT JUL 14 2012
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK NEAR WESTFIELD
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SATURDAY THE STAGE WAS 22.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER IS CRESTING NOW DUE TO A SECONDARY RISE FROM WATER
UPSTREAM. THE RIVER SHOULD HAVE A BROAD CREST JUST ABOVE FLOOD STAGE
THROUGH THIS AFTERNOON BEFORE FALLING BACK BELOW BANKFULL STAGE.
* AT 22.0 FEET...83 FEET MSL...MINOR LOWLAND FLOODING BEGINS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
CYPRESS CREEK
WESTFIELD 22 22.2 SAT 10 AM 20.4 14.5 7.0 4.9
$$
TXC201-339-151531-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120717T0815Z/
/HMMT2.2.ER.120713T0320Z.120715T0300Z.120716T2015Z.UU/
1032 AM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 21.4 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET
* FORECAST...MODERATE TO MAJOR FLOOD LEVELS ARE EXPECTED DUE TO RELEASES AT
LAKE HOUSTON.
* AT 22.0 FEET...52.5 FEET MSL...MAJOR LOWLAND FLOODING BEGINS AS HOMES ON LAKE
LANE WEST AND SOUTHSHORE DRIVE IN THE BELLEAU WOODS SUBDIVISION BEGIN
FLOODING. ROADS INTO THE TREASURE COVE SUBDIVISION ARE INUNDATED AND HOMES
ALONG AQUA VISTA DRIVE THREATENED. WATER IS IN MANY HOME ON LAKE POINT DRIVE
IN THE NORTHSHORE SUBDIVISION.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
WEST FORK SAN JACINTO RIVER
HUMBLE 19 21.4 SAT 10 AM 21.6 19.8 17.9 16.8
$$
TXC201-339-151531-
/O.EXT.KHGX.FL.W.0059.000000T0000Z-120715T1610Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0410Z.NO/
1032 AM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK NEAR SPRING
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 26.0 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE OVERNIGHT AND
HAS BEGUN TO RECEDE. MODERATE FLOOD LEVELS ARE EXPECTED TO PERSIST
FOR MOST OF THE DAY BEFORE FALLING INTO MINOR LEVELS THIS EVENING.
* AT 27.0 FEET...99.6 FEET MSL...MAJOR LOWLAND FLOODING BEGINS AS WATER ENTERS
HOMES NEAR THE CONFLUENCE OF SPRING AND CYPRESS CREEKS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
SPRING CREEK
SPRING 21 26.0 SAT 10 AM 15.1 8.0 4.9 3.4
$$
TXC201-291-151531-
/O.NEW.KHGX.FL.W.0066.120714T1532Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0000Z.120716T0900Z.NO/
1032 AM CDT SAT JUL 14 2012
* AT 0915 AM SATURDAY THE STAGE WAS 22.2 FEET
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO CREST AROUND 23 FEET THIS AFTERNOON
THROUGH THIS EVENING. FLOOD STAGE IS EXPECTED TO CONTINUE THROUGH THE
WEEKEND.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
LUCE BAYOU
HUFFMAN 22 22.2 SAT 09 AM 22.7 21.7 19.2 16.3
$$
TXC201-141602-
/O.CAN.KHGX.FL.W.0064.000000T0000Z-120714T1532Z/
/SMAT2.1.ER.120713T1601Z.120713T1715Z.120714T0145Z.UU/
1032 AM CDT SAT JUL 14 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH MAYDE CREEK NEAR ADDICKS
* AT 1005 AM SATURDAY THE STAGE WAS 104.9 FEET
* FLOOD STAGE IS 107.0 FEET
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
ADDICKS RESERVOIR
ADDICKS 107 104.9 SAT 10 AM
$$
TXC039-141602-
/O.CAN.KHGX.FL.W.0063.000000T0000Z-120714T1532Z/
/SWYT2.1.ER.120713T0838Z.120713T1300Z.120713T1802Z.NO/
1032 AM CDT SAT JUL 14 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SAN BERNARD RIVER NEAR SWEENY
* AT 0800 AM SATURDAY THE STAGE WAS 12.5 FEET
* FELL BELOW FLOOD STAGE AT 13:02 PM FRIDAY.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE BUT IS EXPECTED TO
REMAIN ABOVE BANKFULL STAGE INTO EARLY NEXT WEEK.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
SAN BERNARD RIVER
SWEENY 16 12.5 SAT 08 AM 12.6 12.6 12.6 12.6
$$4 follow-up statements
657
WGUS84 KHGX 150133
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
833 PM CDT SAT JUL 14 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SAN
BERNARD RIVER...SPRING CREEK...WEST FORK SAN JACINTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-160133-
/O.CON.KHGX.FL.W.0056.000000T0000Z-120717T0600Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T0000Z.NR/
833 PM CDT SAT JUL 14 2012
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT GRANT ROAD
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0816 PM SATURDAY THE STAGE WAS 43.9 FEET
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY
EVENING.
* AT 43.1 FEET...123.1 FEET MSL...MAJOR LOWLAND FLOODING BEGINS. IN PAST FLOODS
HOMES IN THE 13600 BLOCK OF OAK HOLLOW, DOWNSTREAM FROM THE GAGE, BEGAN
FLOODING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
CYPRESS CREEK
GRANT ROAD 37 43.9 SAT 08 PM 40.2 36.7 29.5 26.9
$$
TXC201-339-160133-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120717T0900Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T2100Z.UU/
833 PM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM SATURDAY THE STAGE WAS 21.6 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET
* FORECAST...THE RIVER IS CURRENTLY CRESTING THEN WILL FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 21.5 FEET...52.0 FEET MSL...UP TO ONE FOOT OF WATER IS OVER THE ROAD AT THE
INTERSECTION OF BELLAU WODD AND RIVIERA AND MANY HOMES IN THE NORTHSHORE
SUBDIVISION ARE FLOODED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
WEST FORK SAN JACINTO RIVER
HUMBLE 19 21.6 SAT 08 PM 20.9 18.8 17.5 16.2
$$
TXC201-291-160133-
/O.CON.KHGX.FL.W.0066.000000T0000Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0015Z.120716T0900Z.NO/
833 PM CDT SAT JUL 14 2012
THE FLOOD WARNING CONTINUES FOR
THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SATURDAY THE STAGE WAS 23.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER IS NOW CRESTING THEN WILL FALL TO BELOW FLOOD STAGE BY MONDAY
MORNING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
LUCE BAYOU
HUFFMAN 22 23.0 SAT 07 PM 22.4 20.8 17.6 15.4
$$
TXC201-339-151732-
/O.EXT.KHGX.FL.W.0059.000000T0000Z-120715T1732Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0532Z.NO/
833 PM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE SPRING CREEK NEAR SPRING
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM SATURDAY THE STAGE WAS 24.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...THE RIVER CRESTED AND WILL FALL TO BELOW FLOOD STAGE SUNDAY.
* AT 25.0 FEET...97.6 FEET MSL...MODERATE LOWLAND FLOODING BEGINS WITH SOME
MINOR ROADS NEAR THE GAGE INUNDATED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
SPRING CREEK
SPRING 21 24.2 SAT 08 PM 11.4 6.5 4.3 3.1
$$
TXC015-157-481-160133-
/O.CON.KHGX.FL.W.0067.000000T0000Z-120718T1200Z/
/EBBT2.1.ER.120714T2227Z.120716T0000Z.120718T0000Z.UU/
833 PM CDT SAT JUL 14 2012
THE FLOOD WARNING CONTINUES FOR
THE SAN BERNARD RIVER NEAR EAST BERNARD
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0800 PM SATURDAY THE STAGE WAS 17.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY TOMORROW
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
SAN BERNARD RIVER
EAST BERNARD 17 17.2 SAT 08 PM 18.7 18.0 17.0 15.8
$$981
WGUS84 KHGX 151721
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1221 PM CDT SUN JUL 15 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SAN
BERNARD RIVER...SPRING CREEK...WEST FORK SAN JACINTO.
THE RIVER FLOOD WARNING HAS BEEN CANCELLED FOR SPRING CREEK AT SPRING...SAN
BERNARD RIVER AT EAST BERNARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-161721-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120718T0300Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T2100Z.NR/
1221 PM CDT SUN JUL 15 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE CYPRESS CREEK AT GRANT ROAD
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1116 AM SUNDAY THE STAGE WAS 42.4 FEET
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND REMAIN ABOVE FLOOD
STAGE FOR THE NEXT FEW DAYS.
* AT 43.1 FEET...123.1 FEET MSL...MAJOR LOWLAND FLOODING BEGINS. IN PAST FLOODS
HOMES IN THE 13600 BLOCK OF OAK HOLLOW, DOWNSTREAM FROM THE GAGE, BEGAN
FLOODING.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
CYPRESS CREEK
GRANT ROAD 37 42.4 SUN 11 AM 40.7 37.9 34.4 32.0
$$
TXC201-339-161300-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120716T1300Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T0100Z.UU/
1221 PM CDT SUN JUL 15 2012
THE FLOOD WARNING CONTINUES FOR
THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM SUNDAY THE STAGE WAS 20.5 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET
* FORECAST...THE RIVER WILL CONTINUE RECEDING BUT REMAIN IN MODERATE
FLOODING FOR THE NEXT 3 TO 6 HOURS. IT SHOULD FALL BELOW FLOOD STAGE
LATER TODAY.
* AT 20.0 FEET...50.5 FEET MSL...MODERATE LOWLAND FLOODING BEGINS AS HOMES ON
LAKE POINT DRIVE IN THE NORTHSHORE SUBDIVISION BEGIN FLOODING AND ROADS IN THE
BELLAEU WOODS SUBDIVISION ARE INUNDATED.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
WEST FORK SAN JACINTO RIVER
HUMBLE 19 20.5 SUN 11 AM 17.6 16.0 15.2 14.8
$$
TXC201-291-161721-
/O.CON.KHGX.FL.W.0066.000000T0000Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0230Z.120716T0900Z.NO/
1221 PM CDT SUN JUL 15 2012
THE FLOOD WARNING CONTINUES FOR
THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM SUNDAY THE STAGE WAS 22.6 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
LUCE BAYOU
HUFFMAN 22 22.6 SUN 11 AM 21.7 19.1 16.3 14.3
$$
TXC201-339-151751-
/O.CAN.KHGX.FL.W.0059.000000T0000Z-120715T1732Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0851Z.NO/
1221 PM CDT SUN JUL 15 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SPRING CREEK NEAR SPRING
* AT 1045 AM SUNDAY THE STAGE WAS 18.1 FEET
* FELL BELOW FLOOD STAGE AT 3:51 AM SUNDAY.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...THE CREEK IS BELOW FLOOD STAGE NOW AND WILL CONTINUE TO FALL
TO BELOW BANKFULL BY TOMORROW MORNING.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
SPRING CREEK
SPRING 21 18.1 SUN 11 AM 12.5 7.6 5.0 3.1
$$
TXC015-157-481-151751-
/O.CAN.KHGX.FL.W.0067.000000T0000Z-120718T1200Z/
/EBBT2.1.ER.120714T2227Z.120715T0200Z.120715T1130Z.UU/
1221 PM CDT SUN JUL 15 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SAN BERNARD RIVER NEAR EAST BERNARD
* AT 1100 AM SUNDAY THE STAGE WAS 16.9 FEET
* FELL BELOW FLOOD STAGE AT 6:30 AM SUNDAY.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER IS BELOW FLOOD STAGE BUT WILL REMAIN ABOVE BANKFULL FOR THE NEXT SEVERAL DAYS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
SAN BERNARD RIVER
EAST BERNARD 17 16.9 SUN 11 AM 16.3 15.3 14.1 11.7
$$000
WGUS84 KHGX 160221
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
921 PM CDT SUN JUL 15 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...
WEST FORK SAN JACINTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-170221-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120718T0429Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T2229Z.NR/
921 PM CDT SUN JUL 15 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE CYPRESS CREEK AT GRANT ROAD
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 PM SUNDAY THE STAGE WAS 41.8 FEET
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY
AFTERNOON.
* AT 41.0 FEET...121 FEET MSL MODERATE LOWLAND FLOODING BEGINS AS LOW LYING
AREAS ALONG THE CREEK BECOME INNUNDATED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
CYPRESS CREEK
GRANT ROAD 37 41.8 SUN 09 PM 39.6 36.5 33.3 31.3
$$
TXC201-291-161630-
/O.EXT.KHGX.FL.W.0066.000000T0000Z-120716T1630Z/
/HFFT2.1.ER.120714T1327Z.120715T0230Z.120716T0430Z.NO/
921 PM CDT SUN JUL 15 2012
THE FLOOD WARNING CONTINUES FOR
THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SUNDAY THE STAGE WAS 22.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER TONIGHT.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
LUCE BAYOU
HUFFMAN 22 22.1 SUN 08 PM 20.5 17.4 15.5 13.5
$$
TXC201-339-161648-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120716T1648Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T0448Z.UU/
921 PM CDT SUN JUL 15 2012
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0845 PM SUNDAY THE STAGE WAS 19.4 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER TONIGHT.
* AT 19.0 FEET...49.5 FEET MSL...MINOR LOWLAND FLOODING BEGINS IN THE VICINITY
OF THE GAGE.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
WEST FORK SAN JACINTO RIVER
HUMBLE 19 19.4 SUN 09 PM 16.8 15.7 15.1 14.8
$$550
WGUS84 KHGX 161434
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
934 AM CDT MON JUL 16 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK.
RIVER FLOOD WARNINGS END FOR LUCE BAYOU...AND WEST FORK SAN JACINTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-171434-
/O.CON.KHGX.FL.W.0056.000000T0000Z-120718T0429Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T2229Z.NR/
934 AM CDT MON JUL 16 2012
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT GRANT ROAD...
* UNTIL TUESDAY EVENING OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 AM MONDAY...THE STAGE WAS 40.3 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* THE FLOODING STAGE IS 36.7 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...GOING BELOW BANKFULL
STAGE THURSDAY NIGHT OR FRIDAY...ALTHOUGH AREAS SENSITIVE TO NEW
RAINFALL AND ANY ISOLATED STORMS WILL HAVE AN ADDITIONAL RISE.
* AT 41.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS LOW LYING
AREAS ALONG THE CREEK BECOME INNUNDATED.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME TUE WED THU FRI
CYPRESS CREEK
GRANT ROAD 37 40.3 MON 09 AM 37.5 35.9 34.3 32.5
$$
TXC201-291-161504-
/O.CAN.KHGX.FL.W.0066.000000T0000Z-120716T1630Z/
/HFFT2.1.ER.120714T1327Z.120715T0230Z.120716T0236Z.NO/
934 AM CDT MON JUL 16 2012
THE FLOOD WARNING IS CANCELLED FOR
THE LUCE BAYOU NEAR HUFFMAN.
* AT 0815 AM MONDAY...THE STAGE WAS 21.1 FEET.
* THE FLOODING STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO GO
BELOW 19.0 TUESDAY LATE MORNING.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME TUE WED THU FRI
LUCE BAYOU
HUFFMAN 22 21.1 MON 08 AM 19.1 17.1 15.7 14.3
$$
TXC201-339-161504-
/O.CAN.KHGX.FL.W.0060.000000T0000Z-120716T1648Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T0437Z.UU/
934 AM CDT MON JUL 16 2012
THE FLOOD WARNING IS CANCELLED FOR
THE WEST FORK SAN JACINTO IN HUMBLE.
* AT 0845 AM MONDAY...THE STAGE WAS 17.8 FEET.
* THE WEST FORK SAN JACINTO IN HUMBLE FELL BELOW FLOOD STAGE
AT 11:37 PM SUNDAY NIGHT.
* FLOOD STAGE IS 19.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL...GOING BELOW 15.0 FEET
LATE MORNING ON TUESDAY.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME TUE WED THU FRI
WEST FORK SAN JACINTO RIVER
HUMBLE 19 17.8 MON 09 AM 15.1 13.8 13.4 13.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jul 14, 6:44 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 14, 6:44 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 644 AM CDT SAT JUL 14 2012 .AVIATION... UPPER LEVEL LOW PRESSURE LOCATED TO THE EAST OF HGX TAF SITES. THIS SYSTEM WILL CONTINUE TO CREATE UNSTABLE ATMOSPHERE ALONG WITH ABUNDANT MOISTURE WILL KEEP CHANCES OF RAINSHOWERS AND SOME THUNDERSTORMS IN THE AREA TODAY. SOME AREAS OF MVFR CIGS WILL PERSIST THIS AM BECOMING VFR CONDITIONS EXCEPT IN AND NEAR PCPN AREAS. WINDS WILL BE GENERALLY LIGHT MOSTLY FROM THE SOUTH TODAY. AFTER 00Z CONDITIONS WILL IMPROVE WITH MOSTLY VFR CONDITIONS EXISTING TIL AFTER 06Z WHEN SOME AREAS OF MVFR CIGS WILL RETURN, PCPN MIGHT INCREASE IN COVERAGE ON SUNDAY AS UPPER LOW TRACKS BACK TO THE WEST. && .PREV DISCUSSION... /ISSUED 413 AM CDT SAT JUL 14 2012/ DISCUSSION... RADAR IS FAIRLY QUIET THIS MORNING BUT AM EXPECTING SHRA/TSRA TO INCREASE IN COVERAGE TOWARD DAYBREAK. AT 850 MB...A WEAK AREA OF LOW PRESSURE WAS NOTED OVER EAST CENTRAL LOUISIANA AND THIS POSITION IS MUCH FURTHER EAST THAN THE PAST FEW MORNINGS. A WEAK TROUGH AXIS EXTENDS SOUTH INTO THE NORTHERN GULF OF MEXICO. 850 MB DEW PTS HAVE DROPPED TO 12-14C BUT PW VALUES REMAIN FAIRLY HIGH BETWEEN 1.9 AND 2.0 INCHES. AT 250 MB...AN UPPER LEVEL RIDGE WAS LOCATED OVER THE FOUR CORNERS WITH A SECOND RIDGE OVER GEORGIA. BETWEEN THE TWO RIDGES IS CYCLONIC SHEAR AXIS THAT EXTENDS FROM SOUTHERN ILLINOIS TO TEXARKANA TO CORPUS CHRISTI. SOUTHEAST TEXAS WILL LIE TO THE EAST OF THIS FEATURE TODAY SO AM EXPECTING SCATTERED SHRA/TSRA. MOISTURE LEVELS ARE STILL RATHER HIGH AND STORM MOTION IS SLOW SO ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN. THAT SAID...FEEL THE THE HEAVY RAIN THREAT IS LESS THAN THE PAST FEW DAYS AND ATTM DO NOT FEEL A FLOOD WATCH IS WARRANTED. THE RAP MODEL IS AGGRESSIVE WITH RAIN CHANCES THIS MORNING WHILE OTHER SHORT TERM MODELS ARE MORE BENIGN. THE UPPER LEVEL SHEAR AXIS WILL SLOWLY SHIFT WEST ON SUNDAY. THE NAM AND ECMWF CONTINUE TO DEVELOP A WEAK 500 MB LOW OR INVERTED TROUGH. THIS WILL KEEP SOUTHEAST TEXAS IN A FAVORABLE POSITION FOR ADDITIONAL PCPN. WILL LEAN TOWARD A NAM/ECMWF BLEND FOR SUNDAY. MON-WED LOOK TO BE FAIRLY TYPICAL FOR SOUTHEAST TEXAS WITH MAX TEMPS IN THE LOW TO MID 90S AND SHRA/TSRA DEVELOPING ALONG THE SEA BREEZE. WILL CONTINUE TO 20/30 POPS FOR THE PERIOD. UPPER LEVEL RIDGING WILL TRY TO BUILD BACK INTO SOUTHEAST TEXAS LATER NEXT WEEK SO WILL TREND THE SECOND HALF OF NEXT WEEK WARMER AND DRIER. 43 AVIATION... CENTRAL AND NORTHERN TAF SITES WILL HAVE MOSTLY MVFR CIGS THIS AM WHILE VFR CONDITIONS WILL PREVAIL CLOSER TO THE COAST. IFR CIGS IS ALSO POSSIBLE ESPECIALLY AT KCXO WITH SOME MVFR VSBY POSSIBLE. EXPECT CONDITIONS TO BECOME MOSTLY VFR AFTER 16Z. RAINSHOWERS AND SOME WIDELY SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP AFTER 14Z AND INCREASE IN COVERAGE AFTER 18Z WITH MVFR CIGS AND VSBY POSSIBLE IN AND NEAR PCPN ALONG WITH SOME GUSTY WINDS. EXPECT PCPN TO DIMINISH AROUND 00Z WITH MVFR CIGS RETURNING TO MOST TAF SITES AFTER 06Z. 34 MARINE... NO SIGNIFICANT CHANGES TO CURRENT FCST TRENDS. A WEAK SURFACE TROUGH WILL KEEP LIGHT WINDS IN PLACE THROUGH THE WEEKEND. THE LINGERING UPPER LEVEL TROF WILL ALSO KEEP SCATTERED STORMS IN THE FCST THROUGH THE WEEKEND. BRIEF GUSTY WINDS/ELEVATED SEAS ARE POSSIBLE IN AND NEAR THE STRONGER STORMS. 34 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 91 73 90 73 92 / 40 20 50 20 30 HOUSTON (IAH) 90 74 89 74 91 / 50 20 50 20 30 GALVESTON (GLS) 88 80 88 82 90 / 50 30 50 30 30 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...43 AVIATION/MARINE...34
Hazardous weather outlook, Jul 14, 4:47 AM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 447 AM CDT SAT JUL 14 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-151000- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 447 AM CDT SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED BOTH SATURDAY AND SUNDAY AS A WEAK UPPER LEVEL DISTURBANCE DRIFTS BACK ACROSS THE REGION. WITH THE GROUND ALREADY SATURATED A THREAT FOR LOCALIZED FLOODING WILL EXIST WHERE THE HEAVIEST ACTIVITY DEVELOPS .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN CHANCES WILL DECREASE BY EARLY NEXT WEEK BUT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGHOUT THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVER THE WEEKEND IF HEAVY RAINFALL DEVELOPS.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:34 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 25 hr |
| Jul 14, 2:09 PM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 22 hr |
| Jul 14, 4:25 PM CDT | Special Weather Statement | HGX | Waller | 50 min |
| Jul 14, 5:11 PM CDT | Special Weather Statement | HGX | Brazos | 49 min |
| Jul 14, 5:43 PM CDT | Special Weather Statement | HGX | Austin | 47 min |
| Jul 14, 6:07 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado | 53 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.